# SDR ERKR200100025

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 992115943
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF CHAFE DAMAGE TO THE EXTERNAL SKIN OF THE MAIN CARGO DOOR STATION 370.06 THE REPAIR CONSISTS OF TRIMMING OUT THE DAMAGE, INSTALLING A FILLER AND A EXTERNAL AREO-CHAMFERED DOUBLER. PER ECRA 933-52-088-2 REV. B
